I got my Nexplanon birth control inserted on 7/25 and waited 11 days before having unprotected sex. On august 9th (Tuesday) i got my wisdom teeth out and was prescribed penicillin VK and had sex again the following Friday. The doctor told me the antibiotic would effect my birth control so when i had sex i made sure he pulled out but when i googled it it said that the antibiotic i was on didn't affect my implant. Now I'm experiencing really sick feelings like i want to throw up and i can't sleep because the feeling is so bad. could i be pregnant? or is it just a side effect from the medicine ? if it is should i stop taking the penicillin ?
Why do I feel so sick??
- 15 Aug 2016 by chickenlittle213
- penicillin vk, birth control, penicillin, sex, prescription, nexplanon, unprotected sex, tooth, wisdom teeth
Added 15 Aug 2016:
I've had no abdominal pain at all, its just the feeling of throwing up that i have constantly.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2014 • 1 answer
Posted 2 Jan 2015 • 1 answer
Posted 30 Mar 2015 • 1 answer
Posted 23 Dec 2015 • 1 answer
Posted 10 Jun 2017 • 0 answers